# SDR ASAA2019040878912

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 18,566 hours, 6,127 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 41513G
- Condition: Vibration
- Location: Weather Radar
- Part time: 15,444 hours, 5,101 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUDIBLE HUM AND VIBRATION IN FLIGHT DECK FLOOR, STOPPED WHEN RADAR WAS SHUT OFF. GROUNDED - YES. REMOVED AND REPLACED WEATHER RADAR DRIVE UNIT REF B737-900 AMM 34-43-11, OPS CHECK GOOD. AIRCRAFT RELEASED FROM MEL 34-15D.
